# SDR TIM2002F00012

- Difficulty date: July 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- Engine: Pwa PT6A27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nipple
- Part number: 503890348
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD BOX SECTION FUEL CELL, VENT SUPPLY NIPPLE CRACKED.
